# SDR 08FDEA04605

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65317835
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE-LEFT FWD ENTRY DOOR THRESHOLD   CORROSION ON "L" ANGLE AND ONE ELONGATED HOLE AND ONE FASTENER HOLE WITH "0" EDGE DISTANCE.  REMOVED DAMAGED CHANNEL AND REPLACED WITH NEW 65-31787-5.   REINSTALLED DOOR GUTTER ASSY. AND SEALED IAW SRM 51-30-02. THIS IS CLASSIFIED AS A MINOR REPAIR.
